American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C23) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 124 found      Go to page: 1 2 3 4 5

[61] Mikhail G. Katz. Cup products and stable systoles. Math. Surveys Monogr. 137 (2007) 119-134.
Book volume table of contents
View Article: PDF

[62] Mikhail G. Katz. Systolic inequalities dependent on Massey products. Math. Surveys Monogr. 137 (2007) 113-118.
Book volume table of contents
View Article: PDF

[63] Mikhail G. Katz. Generalized degree and Loewner-type inequalities. Math. Surveys Monogr. 137 (2007) 155-162.
Book volume table of contents
View Article: PDF

[64] Mikhail G. Katz. Inequalities of Loewner and Pu. Math. Surveys Monogr. 137 (2007) 39-42.
Book volume table of contents
View Article: PDF

[65] Mikhail G. Katz. Hyperelliptic surfaces are Loewner. Math. Surveys Monogr. 137 (2007) 69-73.
Book volume table of contents
View Article: PDF

[66] Mikhail G. Katz. Dual-critical lattices and systoles. Math. Surveys Monogr. 137 (2007) 135-153.
Book volume table of contents
View Article: PDF

[67] Mikhail G. Katz. Four-manifold systole asymptotics. Math. Surveys Monogr. 137 (2007) 181-193.
Book volume table of contents
View Article: PDF

[68] Mikhail G. Katz. Systolic inequalities for $L^p$ norms. Math. Surveys Monogr. 137 (2007) 177-180.
Book volume table of contents
View Article: PDF

[69] Mikhail G. Katz. Global geometry of surfaces. Math. Surveys Monogr. 137 (2007) 29-38.
Book volume table of contents
View Article: PDF

[70] Mikhail G. Katz. Systolic applications of integral geometry. Math. Surveys Monogr. 137 (2007) 43-49.
Book volume table of contents
View Article: PDF

[71] Mikhail G. Katz. Filling area theorem for hyperelliptic surfaces. Math. Surveys Monogr. 137 (2007) 57-67.
Book volume table of contents
View Article: PDF

[72] Alexander Nabutovsky and Regina Rotman. Lengths of geodesics between two points on a Riemannian manifold. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 13-20. MR 2285762.
Abstract, references, and article information   
View Article: PDF

[73] Juha Heinonen. Nonsmooth calculus. Bull. Amer. Math. Soc. 44 (2007) 163-232. MR 2291675.
Abstract, references, and article information   
View Article: PDF

[74] Victor Bangert, Christopher Croke, Sergei V. Ivanov and Mikhail G. Katz. Boundary case of equality in optimal Loewner-type inequalities. Trans. Amer. Math. Soc. 359 (2007) 1-17. MR 2247879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Inkang Kim. Length spectrum in rank one symmetric space is not arithmetic. Proc. Amer. Math. Soc. 134 (2006) 3691-3696. MR 2240684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Corran Webster and Adam Winchester. Busemann points of infinite graphs. Trans. Amer. Math. Soc. 358 (2006) 4209-4224. MR 2219016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] N. Zinov'ev. On graph approximations of surfaces with small area. St. Petersburg Math. J. 17 (2006) 435-442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Peter A. Hästö. Gromov hyperbolicity of the $j_G$ and ${\tilde\jmath}_G$ metrics. Proc. Amer. Math. Soc. 134 (2006) 1137-1142. MR 2196049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Mikhail G. Katz and Stéphane Sabourau. Hyperelliptic surfaces are Loewner. Proc. Amer. Math. Soc. 134 (2006) 1189-1195. MR 2196056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Sérgio R. Fenley. Regulating flows, topology of foliations and rigidity. Trans. Amer. Math. Soc. 357 (2005) 4957-5000. MR 2165394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Marc A. Rieffel. Gromov-Hausdorff distance for quantum metric spaces. Memoirs of the AMS 168 (2004) MR 2055927.
Book volume table of contents   

[82] John Lott. Remark about the spectrum of the $p$-form Laplacian under a collapse with curvature bounded below. Proc. Amer. Math. Soc. 132 (2004) 911-918. MR 2019973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] James J. Hebda and Chichen M. Tsau. Framings of knots satisfying differential relations. Trans. Amer. Math. Soc. 356 (2004) 267-281. MR 2020032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Yu Ding. An existence theorem of harmonic functions with polynomial growth. Proc. Amer. Math. Soc. 132 (2004) 543-551. MR 2022380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Mahuya Datta. Connections with prescribed first Pontrjagin form. Trans. Amer. Math. Soc. 355 (2003) 3813-3824. MR 1990175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Robert Bieri and Ross Geoghegan. Connectivity properties of group actions on non-positively curved spaces. Memoirs of the AMS 161 (2003) MR 1950396.
Book volume table of contents   

[87] A. N. Dranishnikov. On hypersphericity of manifolds with finite asymptotic dimension. Trans. Amer. Math. Soc. 355 (2003) 155-167. MR 1928082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Charalambos Charitos and Georgios Tsapogas. Topological mixing in $CAT\left(-1\right)$-spaces. Trans. Amer. Math. Soc. 354 (2002) 235-264. MR 1859274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Dmitri Burago, Yuri Burago and Sergei Ivanov. Spaces of Curvature Bounded Below. Graduate Studies in Mathematics 33 (2001) 351-404.
Book volume table of contents
View Article: PDF

[90] Dmitri Burago, Yuri Burago and Sergei Ivanov. A Course in Metric Geometry. Graduate Studies in Mathematics 33 (2001) MR MR1835418.
Book volume table of contents   


Results: 61 to 90 of 124 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia